Review: could Folic acid cause Upper respiratory tract infection?
Summary: Upper respiratory tract infection is found among people who take Folic acid, especially for people who are female, 60+ old, have been taking the drug for 6 - 12 months, also take medication Methotrexate, and have Rheumatoid arthritis.
We study 84,134 people who have side effects while taking Folic acid from FDA and social media. Among them, 861 have Upper respiratory tract infection. Find out below who they are, when they have Upper respiratory tract infection and more.
You are not alone: join a mobile support group for people who take Folic acid and have Upper respiratory tract infection >>>
Folic acid has active ingredients of folic acid. It is often used in therapeutic drug levels. (latest outcomes from 84,795 Folic acid users)
Upper respiratory tract infection
Upper respiratory tract infection has been reported by people with rheumatoid arthritis, osteoporosis, multiple sclerosis, high blood pressure, pain. (latest reports from 20,115 Upper respiratory tract infection patients)
On Jan, 25, 2015: 84,134 people reported to have side effects when taking Folic acid. Among them, 861 people (1.02%) have Upper Respiratory Tract Infection.
Time on Folic acid when people have Upper respiratory tract infection * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Upper respiratory tract infection||0.00%||0.00%||59.09%||0.00%||4.55%||36.36%||0.00% |
Age of people who have Upper respiratory tract infection when taking Folic acid * :
|Upper respiratory tract infection||0.41%||1.49%||1.63%||2.04%||7.46%||17.10%||29.58%||40.30% |
Severity of Upper respiratory tract infection when taking Folic acid ** :
How people recovered from Upper respiratory tract infection ** :
Top conditions involved for these people * :
- Rheumatoid arthritis (194 people, 22.53%)
- Depression (48 people, 5.57%)
- Pain (46 people, 5.34%)
- Hypertension (42 people, 4.88%)
- Convulsion (40 people, 4.65%)
Top co-used drugs for these people * :
- Methotrexate (428 people, 49.71%)
- Enbrel (329 people, 38.21%)
- Prednisone (247 people, 28.69%)
- Aspirin (113 people, 13.12%)
- Humira (112 people, 13.01%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Upper Respiratory Tract Infection while taking Folic Acid?
You are not alone! Join a mobile support group:
- support group for people who take Folic acid and have Upper Respiratory Tract Infection
- support group for people who take Folic acid
- support group for people who have Upper Respiratory Tract Infection
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does humira cause excessive sweating?
Having psoriaticarthritis,fibromyalgia,psoriais,restless leg syndrome,roseacea and high blood pressure means complex health issues and a complex list of medication to go with it. Iam suffering extreme sweating,flushing and now a tickled cough. Now it could be due to going through the change (menopause) but that started a year ago and although I was getting the flushes and sweating,it was nothing like it is now! To me,it seems the excessive sweating started roughly a month after taking Humira. Having so many health issues I'm in tune with any changes and note and monitor them. I started Humira 10 months ago now. My Psoriasis has cleared completely so I'm really pleased. Usually,there's a trade off and you end up with something else! Could the issues I have be down to a single drug on the list,or a combination?
- Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
- What is the relation between cerebral infarction and somonelence
34 years old female suffered perioral numbness and mild weakness of the left hand(left thumb) and slurred speech.
- Can i take humira while i still have pinpoint red spots on my skin? i have been told to stop the methotrextrate and they started me on prednisone to clear it up, i am scheduled to start humira.
I have been diagnosed with R/A and started taking Methotrextate and Folic Acid. I began to break out like I had the measles. Was told it was a reaction to the methotrextate. I was taken off of it and given a large dose of prednisone. My question is I am scheduled to start taking Humira injections and I have been off of the methotrextate 24 days and it has not cleared up yet. Is is safe to start the Humira injections?
- Can viral myositis make my mysathenai gravis flare up? (1 answer)
I am feeling weak, out of breath, and have difficulty walking due to my swelling, achiness, and slight pain! I was feeling fine just a few weeks ago......... had traveled and had no complaints........
More questions for: Folic acid, Upper respiratory tract infection
You may be interested at these reviews (Write a review):
- Folic acid withdrawal
I took folic acid 5 for more than 2 years after my past abortion, i continue it until 5 days before that i missed to buy it! Every day i feel worth until today that i ate it and after 2 hours i feel dramatically better!
- Zopiclone causing sweating and memory loss
Been on 10mg Zopivane for probably 5 - 10 years. In 2013 migrated to 15mg Zopiclone. Previously experienced hot flashes 3 times a week and in 2013 has increased to 3 to 5 times a night. Usually I have 3 hours sleep, then after midnight the flashed start. In the morning there are sopping wet clothes all around my bed. Doctor has prescribed a beta blocker to alleviate the sweats, but there is no change. Short term memory is poor - could the Z pill be causing this?
- Understanding and living with cancer
After having one treatment of Gemzar, I had a severe reaction, which caused me to have many seizures. This caused me to developed PRES, which in turn has caused me to have brain damage.When I came out of my induced coma I did not know where I was, nor did I know who my family members were. I could not bathe myself, drive, my speech was broken, I could not add two plus two. I was not the woman I was before Gemzar treatment.Now I am unable to work, I am unable to live on my own, I must always be in the company of another person. I have lost my home and car and job due to this condition. I am currently in speech therapy and soon will start occupational therapy (which is VERY costly) This month marks the one year anniversary of this condition for me. I am making progress. I am able to bathe myself, I can do a little cooking, (although the first time I tried I caught the kitchen on fire a little), I am still living with my Mother , as she is my care taker, my nurse, my driver, my chef, my house cleaner. I currently receive disability. My student loans have gone into default. I could go on but I am depressing myself. I am, followed by my Oncologist every two months now.I want to share this information to anyone and everyone who can benefit from this information.
Thank you, Chelette Williams, BA,MBA.
More reviews for: Folic acid, Upper respiratory tract infection
Comments from related studies:
From this study (2 years ago):
william mcniff on Nov, 20, 2012:
No one lost muscle tissue/weight during or after the BMT????Really??? I lost 75lbs during and after my BMT. 205 to 130lbs. I have no muscle mass at all.
It has been over 4 years since my transplant and I still cannot rebuild the lost muscle. This is with
testosterone shots weight training BCAA Whey protein
creatine etc etc etc.
I find it hard to believe muscle wasting did not occur with other patients.
Fresno on Dec, 9, 2012:
Over the past year, I have lost substantial muscle tone. Strength remains ok but significant change is hardness of muscles though my diet and workout routine remain the same. I stopped finasteride and continue to loss muscle tone. Have had blood work and other tests all negative. Any suggestions
K S Prakash on Apr, 6, 2011:
I used Lopid 300 mg once a day for about 3 to 3.5 months. My blood sugar levels rose...
I stopped Lopid.
Lopid also caused pain in the lower ribs, just above the stomach apart from muscle weakness.
I stopped the drug and awaiting for improvement.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.